MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,SURG,SENSICARE PI,LF,PF,6.0

MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,SURG,SENSICARE PI,LF,PF,6.0
Catalog Number MSG9060
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on (b)(6), the gloves tore upon putting them on a surgeon for a sterile surgical procedure (a laparoscopic case).There was no harm.It was detected prior to patient use.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.
 
Event or Problem Description
According to the facility on (b)(6), the gloves tore upon putting them on a surgeon for a sterile surgical procedure (a laparoscopic case).There was no harm.It was detected prior to patient use.

Brand Name
SENSICARE
Common Device Name
GLOVE,SURG,SENSICARE PI,LF,PF,6.0
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
MDR Report Key25523383
Report Number1417592-2026-02545
Device Sequence Number10558019
Product Code KGO
UDI-Device Identifier10888277347878
UDI-Public10888277347878
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSG9060
Device Lot Number01-108882773478
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown